# SDR DXTA2023061388540

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N433QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500515
- Aircraft time: 3,809 hours, 2,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: LOWER CABIN DOOR LOCK INDICATOR IS NOT VISIBLE//CORRECRTIVE ACTION//GAINED ACCESS TO THE NC, CONFIRMED DISCREPANCY, REMOVED DOOR STEPS TO GAIN ACCESS TO THE MAIN DOOR LCK INDICATOR. FOUND LOCK DOOR  INDICATOR TO BE MISS-ALIGNED, ALIGNED DOOR LOCK INDICATOR TO THE CORRECT POSITION, RE INSTALLED DOOR STEPS, PERFORMED MULTIPLE  OPERATIONAL CHECKS. OPERATIONAL CHECK SATISFACTORY, LOCK INDICATOR VISIBLE.
